# SDR C77A20160627001

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 22,555 hours, 13,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Part time: 22,555 hours, 13,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE, LT AFT SEAT TRACK, PN 170-86081-005 AT FRAME 84.  THE APPROXIMATE DAMAGE DIMENSIONS ARE AS FOLLOWS: .25" DIAMETER TO A MAXIMUM DEPTH OF 100 PERCENT MATERIAL LOSS AND .468" DIAMETER TO A MAXIMUM DEPTH OF 100 PERCENT MATERIAL LOSS.  ACCOMPLISHMENT OF THIS PERMANENT TRACK SPLICE REPAIR WILL BE IAW ETD2016-170-058871A AND SRM PART II 53-00-10, FIGURE 205.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS AND DOES NOT REQUIRE FOLLOW UP INSPECTIONS IAW ETD2016-170-058871A.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON COMPASS EO E175-53MR-264, UNDER WO 2086940.
